# SDR A6WA200440147

- Difficulty date: October 11, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 6,319 hours, 5,371 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

GEN NR 2 FAIL CASS MESSAGE FOLLOWED BY GEN 1 CASS MESSAGE.  GEN NR 1 AND 2 RESET OPS NORMALLY.  APU WAS RUNNING AND GEN OPS NORMALLY.  SERVICED BOTH IDG IAW AMM 12-13-24.  OPS CHECK GOOD.  OK FOR SERVICE.  NO LEAKS NOTED.  NR 1 ENG 11 PUMPS AND NR 2 ENGINE 25 PUMPS.
